# SDR SWAA2019070534577

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 39,914 hours, 27,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 417A5700
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT PHOTO LUMINESCENT STRIP HAS CONDENSATION.  R&R STRIP PER DWG.
